# SDR DALA2024071607203

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 73,886 hours, 24,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 EXIT SIGN AT 3L LOOSE, HANGING BY WIRES. CORRECTIVE ACTION: RESECURED LIGHT COVER. (6060812)
